# SDR AALA20100203TUL01

- Difficulty date: February 3, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N7527A
- Make and model: Doug DC-9-82
- Aircraft serial: 49919
- Aircraft time: 56,789 hours, 29,323 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REMOVAL ON SEAT TRACK NUMBER 3 IS BEYOND LIMITS FROM STATION 1202 TO 1205.  INSTALLED NEW SECTION OF TRACK STATION 1164 TO 1222 AND INSTALLED SPLICE AT 1222 PER SRM 53-05-00.
